Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 61, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2018, 2:49 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2018, 2:49 PM MDT (20:49 UTC)
- Expired
- Jun 13, 2018, 3:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 55 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 663 J/kg
- Mixed-layer CIN
- -395 J/kg
- Mixed-layer LCL
- 1740 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
406
WUUS55 KPUB 132049
SVRPUB
COC025-089-101-132115-
/O.NEW.KPUB.SV.W.0061.180613T2049Z-180613T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
249 PM MDT WED JUN 13 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Otero County in southeastern Colorado...
Southwestern Crowley County in southeastern Colorado...
Southeastern Pueblo County in southeastern Colorado...
* Until 315 PM MDT.
* At 248 PM MDT, a severe thunderstorm was located 14 miles south of
Avondale, or 19 miles southeast of Pueblo, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Fowler, Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10463 3808 10472 3833 10414 3793 10387
3786 10451
TIME...MOT...LOC 2048Z 251DEG 34KT 3803 10442
HAIL...1.00IN
WIND...60MPH
$$
Skelly4 follow-up statements
036
WWUS55 KPUB 132055
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
255 PM MDT WED JUN 13 2018
COC025-089-101-132115-
/O.CON.KPUB.SV.W.0061.000000T0000Z-180613T2115Z/
Otero CO-Crowley CO-Pueblo CO-
255 PM MDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND SOUTHEASTERN PUEBLO
COUNTIES...
At 255 PM MDT, a severe thunderstorm was located 7 miles south of
Avondale, or 18 miles southeast of Pueblo, moving northeast at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler, Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3790 10463 3808 10472 3833 10414 3793 10387
3786 10451
TIME...MOT...LOC 2055Z 232DEG 9KT 3813 10432
HAIL...1.00IN
WIND...60MPH
$$
Skelly797
WWUS55 KPUB 132103
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
303 PM MDT WED JUN 13 2018
COC025-089-101-132115-
/O.CON.KPUB.SV.W.0061.000000T0000Z-180613T2115Z/
Otero CO-Crowley CO-Pueblo CO-
303 PM MDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND SOUTHEASTERN PUEBLO
COUNTIES...
At 302 PM MDT, a severe thunderstorm was located near Boone, or 22
miles east of Pueblo, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler, Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10459 3810 10467 3833 10414 3793 10387
3786 10449
TIME...MOT...LOC 2102Z 251DEG 34KT 3815 10423
HAIL...1.00IN
WIND...60MPH
$$
Skelly235
WWUS55 KPUB 132106
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
306 PM MDT WED JUN 13 2018
COC025-089-101-132115-
/O.CON.KPUB.SV.W.0061.000000T0000Z-180613T2115Z/
Otero CO-Crowley CO-Pueblo CO-
306 PM MDT WED JUN 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR WEST CENTRAL OTERO...SOUTHWESTERN CROWLEY AND SOUTHEASTERN PUEBLO
COUNTIES...
At 306 PM MDT, a severe thunderstorm was located 8 miles south of
Boone, or 22 miles southeast of Pueblo, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fowler, Boone, Avondale and Pueblo Depot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3792 10459 3810 10467 3833 10414 3793 10387
3786 10449
TIME...MOT...LOC 2106Z 258DEG 20KT 3813 10423
HAIL...1.00IN
WIND...60MPH
$$
Skelly534
WWUS55 KPUB 132113
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
313 PM MDT WED JUN 13 2018
COC025-089-101-132122-
/O.EXP.KPUB.SV.W.0061.000000T0000Z-180613T2115Z/
Otero CO-Crowley CO-Pueblo CO-
313 PM MDT WED JUN 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL OTERO...
SOUTHWESTERN CROWLEY AND SOUTHEASTERN PUEBLO COUNTIES WILL EXPIRE AT
315 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3792 10459 3810 10467 3833 10414 3793 10387
3786 10449
TIME...MOT...LOC 2112Z 254DEG 24KT 3813 10421
$$
SkellyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:08 AM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jun 13, 11:08 AM MDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1108 AM MDT Wed Jun 13 2018 .SHORT TERM...(Today and tonight) Issued at 342 AM MDT Wed Jun 13 2018 Currently, Isolated right turning supercell which brought very large hail (3")to the greater COS region earlier this morning has weakened with only a few showers noted over southern El Paso county. A strong thunderstorms was still noted over Lincoln county while scattered showers were over the far eastern plains. Where storms/showers were not occurring, it was mainly clear. It was very moist over the region with dewpts in the 50s and 60s over the lower elevations. The interior mountains were still quite dry with dwpts in the 20s and teens. Today... Isolated showers and storms will be possible early this morning over the far eastern plains, and cannot rule out a strong storm moving into Kiowa county towards sunrise. By later this morning all precip should end, with additional showers and storms, some possibly strong to severe, developing late this afternoon along the I-25 corridor and then moving east. The juicy air over the region this morning will likely dry out somewhat as brisk southerly flow develops over the region. In addition, heights over the area are expected to increase a bit, and this will help limit the instability over the area. Nonetheless, with the better moisture over the area, we could see some heavy rainers over the plains later today. In the interior mountains, moisture will begin to increase a bit and we could see some isolated storms over all of the higher terrain by afternoon. Tonight... Showers and storms will be possible over the far eastern plains before ending late this evening. A few strong storms with heavy rain will be possible. Moisture over the mountains will continue to increase and some very isolated showers will be possible. \/Hodanish .LONG TERM...(Thursday through Tuesday) Issued at 342 AM MDT Wed Jun 13 2018 Moisture will be on the increase, especially over the mountains during this period. The combination of a persistent trough over the western United States and the remnants of Hurricane Bob will bring an increasing chance of showers and storms to all of the region, especially the interior mountains. The best chance for the heaviest rains in the mountains will be this weekend, especially Saturday and Saturday night. It is possible that flash flooding may become a concern over the mountains as the remnant tropical weather system moves over region this weekend. A continued moist pattern will persist into next week as deep southerly flow will likely persist through the period, and this should keep a good chance of precip over the region during the period. Overall, it is possible that we may see 1 to 2 inches of rain fall over the mountains during the next 7 days, with all areas seeing at least some beneficial accumulating rainfall. \/Hodanish && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1045 AM MDT Wed Jun 13 2018 Isolated to scattered thunderstorms will develop over the mountains this afternoon and will spread off into the adjacent plains after 2 PM. These storms could become strong to severe producing large hail and erratic wind gusts. Not all storms will be severe however, and still some uncertainty as to whether KCOS and KPUB terminals will be impacted. Therefore will carry a TSRA tempo group for each from 21z-00z. Drier airmass in place across the San Luis valley (as compared to the southeast plains) and although isolated storms will be possible, KALS will have a lower probability of being impacted. Will keep mention of VCTS out of the KALS taf for now but this will need to be monitored closely this afternoon as erratic wind gusts would be the primary storm threats. All thunderstorm activity should pull away from the TAF sites during the evening with winds decreasing overnight. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...HODANISH AVIATION...KT
Hazardous weather outlook, Jun 13, 11:01 AM MDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Wed Jun 13 2018 COZ058>089-093>099-141715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Wed Jun 13 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Thunderstorms will develop across the southeast mountains early this afternoon, and spread into the adjacent I-25 corridor and southeast plains after 2 PM. A few of these storms could become severe as they move off the mountains, producing hail up to the size of golf balls and wind gusts up to 65 mph. Isolated thunderstorms will be possible across the western mountains and interior valleys this afternoon. However with less moisture available in the atmosphere, these storms will be more likely to produce gusty winds up to 50 mph and lightning, and only spotty light rainfall amounts. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Near critical fire weather conditions are expected to develop across all of the region on Thursday due to a combination of gusty southwest winds, low humidity values and very warm temperatures. From Friday into the weekend, and into next week, a more wetter pattern is expected over the region, especially over the mountains. Some of the showers and storms will be capable of locally heavy rain, especially this weekend. The primary threats from thunderstorms during this period will be locally heavy rain, winds gusts to 45 mph and cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon into this evening across the all of southeast Colorado plains. 31/23
In the hours before
Local storm report, Jun 13, 9:27 AM MDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
927 AM MDT WED JUN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM HAIL FOUNTAIN 38.69N 104.71W
06/13/2018 M1.75 INCH EL PASO CO PUBLIC
0159 AM HAIL FOUNTAIN 38.69N 104.71W
06/13/2018 M1.25 INCH EL PASO CO PUBLIC
0111 AM HAIL 1 NNE SECURITY 38.75N 104.73W
06/13/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
0106 AM HAIL 2 WSW PETERSON AFB 38.82N 104.74W
06/13/2018 M2.00 INCH EL PASO CO TRAINED SPOTTER
0105 AM HAIL 3 W PETERSON AFB 38.83N 104.75W
06/13/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
0102 AM HAIL 1 E SECURITY 38.75N 104.72W
06/13/2018 M1.00 INCH EL PASO CO COCORAHS
0102 AM HAIL SECURITY 38.75N 104.73W
06/13/2018 M1.00 INCH EL PASO CO COCORAHS
0100 AM HAIL 3 N SECURITY 38.78N 104.73W
06/13/2018 M2.50 INCH EL PASO CO COCORAHS
0100 AM HAIL 2 ESE FOUNTAIN 38.67N 104.67W
06/13/2018 M3.00 INCH EL PASO CO TRAINED SPOTTER
TIME ESTIMATED, LOTS OF TREE DAMAGE, CAR
WINDOWS BROKEN OUT.
1257 AM HAIL 3 SW PETERSON AFB 38.80N 104.73W
06/13/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
1255 AM HAIL 3 WSW PETERSON AFB 38.81N 104.75W
06/13/2018 E3.00 INCH EL PASO CO TRAINED SPOTTER
1250 AM HAIL 3 WSW PETERSON AFB 38.81N 104.75W
06/13/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
1249 AM HAIL 2 WSW PETERSON AFB 38.82N 104.73W
06/13/2018 M1.00 INCH EL PASO CO PUBLIC
1246 AM HAIL 5 N FALCON 39.00N 104.60W
06/13/2018 E0.88 INCH EL PASO CO TRAINED SPOTTER
1245 AM HAIL 2 SE SECURITY 38.73N 104.71W
06/13/2018 M2.00 INCH EL PASO CO COCORAHS
1240 AM HAIL 3 ESE SECURITY 38.73N 104.68W
06/13/2018 M1.50 INCH EL PASO CO TRAINED SPOTTER
1240 AM HAIL 6 SW BLACK FOREST 38.94N 104.77W
06/13/2018 M0.88 INCH EL PASO CO TRAINED SPOTTER
1239 AM HAIL 3 NE COLORADO SPRINGS 38.86N 104.79W
06/13/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
1238 AM HAIL 2 SW BLACK FOREST 39.00N 104.72W
06/13/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
1238 AM HAIL 4 SSE COLORADO SPRINGS 38.78N 104.80W
06/13/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
1237 AM HAIL 2 N BLACK FOREST 39.05N 104.71W
06/13/2018 M1.25 INCH EL PASO CO TRAINED SPOTTER
1236 AM HAIL 2 SSW COLORADO SPRINGS 38.81N 104.84W
06/13/2018 M1.00 INCH EL PASO CO COCORAHS
1235 AM HAIL 7 NNE COLORADO SPRINGS 38.93N 104.78W
06/13/2018 M1.00 INCH EL PASO CO PUBLIC
1235 AM HAIL 7 NNE COLORADO SPRINGS 38.92N 104.77W
06/13/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
1230 AM HAIL 6 SE AIR FORCE ACADEMY 38.95N 104.79W
06/13/2018 E1.00 INCH EL PASO CO TRAINED SPOTTER
1230 AM HAIL 2 WSW BLACK FOREST 39.01N 104.72W
06/13/2018 M1.25 INCH EL PASO CO COCORAHS
&&Local storm report, Jun 13, 11:17 AM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1117 AM MDT WED JUN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 3 NNE FOUNTAIN 38.72N 104.69W
06/13/2018 M2.00 INCH EL PASO CO COCORAHS
&&
RMGSpecial weather statement, Jun 13, 1:52 PM MDT, 57 minutes before
Special Weather Statement National Weather Service Pueblo CO 152 PM MDT WED JUN 13 2018 COZ074-075-088-132030- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 152 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COSTILLA AND SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 230 PM MDT... At 152 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southwest of Stonewall, or 33 miles west of Trinidad, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Costilla and southwestern Las Animas Counties. LAT...LON 3700 10524 3709 10517 3707 10479 3699 10476 TIME...MOT...LOC 1952Z 306DEG 11KT 3704 10510 Skelly
Special weather statement, Jun 13, 2:06 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Pueblo CO 206 PM MDT WED JUN 13 2018 COZ081-084-132045- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 206 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 245 PM MDT... At 206 PM MDT, Doppler radar was tracking a strong thunderstorm over Palmer Lake, or 19 miles north of Colorado Springs, moving east at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Monument, Palmer Lake and Gleneagle. LAT...LON 3906 10460 3902 10505 3913 10507 3913 10465 TIME...MOT...LOC 2006Z 252DEG 25KT 3910 10496 Skelly
Special weather statement, Jun 13, 2:28 PM MDT, 21 minutes before
Special Weather Statement National Weather Service Pueblo CO 228 PM MDT WED JUN 13 2018 COZ086-087-132100- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 228 PM MDT WED JUN 13 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND SOUTHERN PUEBLO COUNTIES UNTIL 300 PM MDT... At 228 PM MDT, Doppler radar was tracking a strong thunderstorm 13 miles east of Greenhorn Mountain, or 23 miles south of Pueblo, moving northeast at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3783 10479 3802 10491 3824 10435 3788 10411 TIME...MOT...LOC 2028Z 241DEG 13KT 3794 10477 KT
Local storm report, Jun 13, 2:42 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUN 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL 3 SE COLORADO CITY 37.91N 104.80W
06/13/2018 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:29 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jun 13, 12:41 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jun 13, 1:14 AM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jun 13, 1:58 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Jun 13, 2:06 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jun 13, 2:46 AM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 29 min |
| Jun 13, 3:15 AM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 13, 5:02 AM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Jun 13, 5:10 AM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 13, 1:52 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jun 13, 2:06 PM MDT | Special Weather Statement | PUB | Douglas | 39 min |
| Jun 13, 2:28 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 13, 2:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 27 min |
| Jun 13, 3:09 PM MDT | Special Weather Statement | PUB | Costilla | 51 min |
| Jun 13, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 25 min |
| Jun 13, 3:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Jun 13, 3:56 PM MDT | Special Weather Statement | PUB | Elbert | 34 min |
| Jun 13, 4:07 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jun 13, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
| Jun 13, 4:27 PM MDT | Special Weather Statement | PUB | Huerfano | 48 min |
| Jun 13, 4:43 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 13, 5:50 PM MDT | Special Weather Statement | PUB | Kiowa | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.